Translator Disclaimer
April, 1980 Rates of Escape of Infinite Dimensional Brownian Motion
K. Bruce Erickson
Ann. Probab. 8(2): 325-338 (April, 1980). DOI: 10.1214/aop/1176994780

Abstract

In this paper the analogue in infinite dimensions of the Erdos-Dvoretzky rate of escape test for finite dimensional Brownian motion is proved. Some examples are constructed which exhibit the essential differences between the finite and infinite dimensional cases and which suggest several conjectures and problems.

Citation

Download Citation

K. Bruce Erickson. "Rates of Escape of Infinite Dimensional Brownian Motion." Ann. Probab. 8 (2) 325 - 338, April, 1980. https://doi.org/10.1214/aop/1176994780

Information

Published: April, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0429.60034
MathSciNet: MR566597
Digital Object Identifier: 10.1214/aop/1176994780

Subjects:
Primary: 60G15
Secondary: 60B05, 60G17

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 2 • April, 1980
Back to Top